RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1974, Volume 38, Issue 3, Pages 518–545 (Mi izv1939)  

This article is cited in 5 scientific papers (total in 7 papers)

Existence of smooth ergodic flows on smooth manifolds

D. V. Anosov


Abstract: It is proved that on any compact, connected, smooth manifold of dimension greater than two there exist smooth flows preserving a given measure with smooth positive density and ergodic with respect to it. (The smoothness is everywhere of infinite order.)

Full text: PDF file (2647 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1974, 8:3, 525–552

Bibliographic databases:

UDC: 517.9
MSC: Primary 28A65, 58F99; Secondary 34C35, 54H20
Received: 09.10.1973

Citation: D. V. Anosov, “Existence of smooth ergodic flows on smooth manifolds”, Izv. Akad. Nauk SSSR Ser. Mat., 38:3 (1974), 518–545; Math. USSR-Izv., 8:3 (1974), 525–552

Citation in format AMSBIB
\Bibitem{Ano74}
\by D.~V.~Anosov
\paper Existence of smooth ergodic flows on smooth manifolds
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1974
\vol 38
\issue 3
\pages 518--545
\mathnet{http://mi.mathnet.ru/izv1939}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=358863}
\zmath{https://zbmath.org/?q=an:0314.58014}
\transl
\jour Math. USSR-Izv.
\yr 1974
\vol 8
\issue 3
\pages 525--552
\crossref{https://doi.org/10.1070/IM1974v008n03ABEH002120}


Linking options:
  • http://mi.mathnet.ru/eng/izv1939
  • http://mi.mathnet.ru/eng/izv/v38/i3/p518

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Katok, “Monotone equivalence in ergodic theory”, Math. USSR-Izv., 11:1 (1977), 99–146  mathnet  crossref  mathscinet  zmath  isi
    2. Deborah A. Lawrence, Edward S. Thomas, “A note on transitive flows”, Ergod Th Dynam Sys, 15:2 (1995)  crossref  mathscinet  zmath
    3. V. I. Arnol'd, A. A. Bolibrukh, R. V. Gamkrelidze, V. P. Maslov, E. F. Mishchenko, S. P. Novikov, Yu. S. Osipov, Ya. G. Sinai, A. M. Stepin, L. D. Faddeev, “Dmitrii Viktorovich Anosov (on his 60th birthday)”, Russian Math. Surveys, 52:2 (1997), 437–445  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. D. V. Anosov, “Spectral Multiplicity in Ergodic Theory”, Proc. Steklov Inst. Math., 290, suppl. 1 (2015), 1–44  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. Roberta Fabbri, Russell Johnson, Carmen Núñez, “Disconjugacy and the rotation number for linear, non-autonomous Hamiltonian systems”, Annali di Matematica, 185:s5 (2006), S3  crossref  mathscinet  zmath  isi
    6. F. González-Gascón, D. Peralta-Salas, “Attractors and symmetries of vector fields: The inverse problem”, Journal of Mathematical Analysis and Applications, 335:2 (2007), 789  crossref
    7. S. M. Aseev, V. M. Buchstaber, R. I. Grigorchuk, V. Z. Grines, B. M. Gurevich, A. A. Davydov, A. Yu. Zhirov, E. V. Zhuzhoma, M. I. Zelikin, A. B. Katok, A. V. Klimenko, V. V. Kozlov, V. P. Leksin, M. I. Monastyrskii, A. I. Neishtadt, S. P. Novikov, E. A. Sataev, Ya. G. Sinai, A. M. Stepin, “Dmitrii Viktorovich Anosov (obituary)”, Russian Math. Surveys, 70:2 (2015), 369–381  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:284
    Full text:104
    References:48
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020